Micro Needling Hyperpigmentation – Dermapen Hyperpigmentation

Can Micro Needling Cause Hyperpigmentation?

Hyperpigmentation after dermapen microneedling is very rare. Microneedling is much safer in terms of potentially causing hyperpigmentation than fractional lasers. A 30% incidence of post inflammatory hyperpigmentation in darker skin types has been reported after fractional laser treatments.

The causes of hyperpigmentation include ultraviolet light or sun exposure, pregnancy, hormone treatment, drugs or inflammatory conditions.

Dermapen is an ideal therapy of dermal pigment disorders when used with lightening agents. Fabbrocini et al, 2011 found statistically significant improvement in 20 women with melasma, a form of hyperpigmentation, using dermal needling in conjunction with pigmentation serum.

Find certified Dermapen microneedling professionals

Dermapen® Microneedling Devices are exclusively sold to Medical and Skin Care Professionals. Use the form to the right to get started finding a Certified Dermapen® practitioner in your area.

Enter your location information to find a Dermapen Skin Care Professional.





Want to become a Dermapen Practitioner?

Medical Clinics and Spas can offer their patients the worlds most advanced microneedling treatments with Dermapen

Microneedling Treatments

The Dermapen Microneedling Pen provides an unparalleled response through the segmented delivery of microneedles, creating micro injuries to the epidermis (outer layer of skin) and dermis (the inner layer of skin). As a result, the micro injuries encourage the body’s innate ability to repair itself.

Every Dermapen tip is outfitted with 12 needles and features our patented technologies, which include SureSpace™ and SafLok™. Accordingly, these safety enhancements can be found in every Dermapen needle tip and pen.

Furthermore, by using SureSpace™ and SafLok™ microneedling pen technologies, practitioners can deliver their patients the safest microneedling treatment possible, while getting the best microneedling results for their patients.